Universal properties for sequences of bifurcations of period three

A. I. Gol’berg, Yakov G. Sinai, K. M. Khanin

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)187-188
Number of pages2
JournalRussian Mathematical Surveys
Volume38
Issue number1
DOIs
StatePublished - Feb 28 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Universal properties for sequences of bifurcations of period three'. Together they form a unique fingerprint.

  • Cite this